Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I’ve been taking spiro since November and was initially taking 50mg. At the start of January my skin was starting to clear up nicely and my oil levels had been slightly reduced, but from all the research I had done, I figured 100mg would be the boost I needed to clear my skin for good.

But now it’s been a few weeks and my skin seems to be oily again and I’m getting more bumps and spots around my jaw. My regime and diet hasn’t changed at all, so I know that can’t be a reason.

Is this a sign that 100mg is too much for me or is my body just readjusting to a change in hormones again? I don’t know if this has happened to anyone else but any advice would be appreciated!

 

Edited by Katylulu_
Added tags

Share this post


Link to post
Share on other sites

Everytime i had an increase in dosage, i purged all over again.  You could give your skin a month to settle in to the new dosage or go back down to 50 mg.  Why did you increase in the first place if the lower dosage was working for you?

Share this post


Link to post
Share on other sites
18 hours ago, leelowe1 said:

Everytime i had an increase in dosage, i purged all over again.  You could give your skin a month to settle in to the new dosage or go back down to 50 mg.  Why did you increase in the first place if the lower dosage was working for you?

Thanks that’s good to know! 

It was improving but very slowly, as expected I suppose! But when I went to my doctor, she agreed that a higher dose usually has better results so she put my prescription up! 

I’m also not sure if a change in brand makes much difference, I know there’s always an ongoing debate as to whether that affects the medication!

Share this post


Link to post
Share on other sites

I heard Accordhealthcare (generic maker) does not work. That is the brand I started on and when I saw it,  I changed pharmacies and now it is made by Anneal Pharmace. Just in case I figured I'd rather not be using Accordhealthcare! 

Share this post


Link to post
Share on other sites
On 1/27/2019 at 3:34 PM, Katylulu_ said:

Hi,

I’ve been taking spiro since November and was initially taking 50mg. At the start of January my skin was starting to clear up nicely and my oil levels had been slightly reduced, but from all the research I had done, I figured 100mg would be the boost I needed to clear my skin for good.

But now it’s been a few weeks and my skin seems to be oily again and I’m getting more bumps and spots around my jaw. My regime and diet hasn’t changed at all, so I know that can’t be a reason.

Is this a sign that 100mg is too much for me or is my body just readjusting to a change in hormones again? I don’t know if this has happened to anyone else but any advice would be appreciated!

 

 

Same thing for me! I started at 50 and Yasmin, moved to 75 and Yasmin, and have been on 125mg and no Yasmin for several years and each time I had a "purge" adjustment that actually took a month or up to 3.  So keep a good routine that exfoliates and working on the PIH and you will get there. I have faith so much in this product, as I have been on it for 5 years and it's magical. I wish you all the best in your journey for this long term healing that you are working towards.

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×